I want to know about this, many times my stomach repeatedly flatulence. Then I have to go toilet several times a day. What is the exact reason. I am also avoiding outside foods and junk food also. after taking medicine then relief. But after some days same problem start.
My father is currently admitted in SGPGI,Lucknow.
Summarised report is in the attached image.
Last 2 month i was taking biotin but I felt so heaviness in my stomach and mild constipation. And if i did not take it, then there was no issue. I asked my doctor the same. He replaced my medicine to b-12 and iron capsule. Now after taking just 4 capsules, again feeling heaviness. Means any antibiotics if i take, my stomach upset. So could you tell me is there any medicine which i can take to feel better for heaviness and mild constipation while taking any multivitamin capsule or do i need to stop all the medicine?
Fyi.. i am taking all those medicine for my hair fall issue.
I am suffering from gastric problems. It started with abdominal heaviness and burping and bloating and I have gone through many tests including endoscopy which showed that I have lex les. Now whenever I drink water I feel it tests bitter at back of the tongue, extra saliva after eating, no taste in mouth when I am not eating and burping the whole day and bloating and nausea some times at night.
My digestive metabolism is so weak that I am unable to digest my daily normal diet, Please suggest some medicine to boost my digestion system or anything other I can do!